# SDR ASAA12911638

- Difficulty date: May 10, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710Y1
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BS 992BL30L TO BL45L ZEE ANGLE CORRODED.  ACFT GROUNDED. REMOVED ZEE ANGLE AT BS 992 IAW SRM 51-40-02.  REMOVED FLOOR WEB AT BS 992 IAW SRM 51-40-02.  FABRICATED NEW FLOOR WEB IAW DWG 147A, 5712 IAW SMAL.  LOCATED AND DRILLED NEW FLOOR WEB AND NEW ZEE ANGLE IAW SRM 51-40-02.  INSTALLED NEW FLOOR WEB AND ZEE ANGLE AT BS 992 IAW SRM 51-40-02.
